MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MILD DEVICE KIT; ARTHROSCOPE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP MILD DEVICE KIT; ARTHROSCOPE
Catalog Number MDK-0001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Neuropathy (1983); Pain (1994); Atrophy (4913)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Event was reported by patient via medwatch.The patient stated that during a mild procedure, the doctor removed old scar tissue from a previous two-level spinal fusion instead of the ligamentum flavum, which caused nerve issues.The patient alleged that the scar tissue removal led to permanent disablement and major muscle atrophy in every muscle that the s1 innervates.The patient stated this also caused cauda equina syndrome and arachnoiditis.Based on the information provided, there was no malfunction of the mild device.
 
Additional Manufacturer Narrative
Based on the event date in the medwatch form the event occurred prior to stryker¿s acquisition of the company.

Brand Name
MILD DEVICE KIT
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24904533
Report Number3015967359-2026-00240
Device Sequence Number18408862
Product Code HRX
UDI-Device Identifier07613327651683
UDI-Public(01)07613327651683
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberMDK-0001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient Age49 YR
Patient SexMale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite